Toggle Main Menu Toggle Search

Open Access padlockePrints

Tests for Symmetric and Asymmetric Nonlinear Mean Reversion in Real Exchange Rates

Lookup NU author(s): Professor Robert Sollis


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Sollis R; Leybourne SJ; Newbold P

Publication type: Article

Publication status: Published

Journal: Journal of Money, Credit, and Banking

Year: 2002

Volume: 34

Issue: 3a

Pages: 686-700

ISSN (print): 0022-2879

ISSN (electronic): 1538-4616

Publisher: Wiley-Blackwell Publishing, Inc.


DOI: 10.1353/mcb.2002.0007


Altmetrics provided by Altmetric